# SDR DU4R2007044

- Difficulty date: January 24, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N852215
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION C-1 DOOR CUTOUT LOWER SILL RETAINER ATTACH POINT HOLES BS 560 TO BS 620.  REMOVED AND REPLACED LOWER SILL T CHORD C-1 DOOR P/N NR 143N8522-15 IAW B757 SRM 51-40-02 AND 53-60-15 DETAIL V PAGE 102.
